# SDR RAIA00501050

- Difficulty date: January 18, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 20,379 hours, 20,222 cycles
- System (JASC): 3251 · Steering Unit
- Part: Selector Valve
- Part number: AIR860122
- Part serial: APB961340
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 14,287 hours, 13,495 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL- WITH FULL RUDDER DEFLECTION AIRCRAFT STILL PULLING TO THE RIGHT.  MAINTENANCE REMOVED AND REPLACED STEERING SELECTOR VALVE.
